# SDR ASAA2018081375754

- Difficulty date: August 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 46,222 hours, 15,670 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 09021209
- Condition: Smoke
- Location: Aft Galley
- Part time: 31,726 hours, 11,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH AFT OVENS HAVE A BURNING PLASTIC ODOR WHILE IN USE.  ACFT GROUNDED.  REMOVED AND REPLACED THE AFT OVEN IAW AMM 25-32-01. OPS CHECKED GOOD.
